Jump to content

Starting Parnate And Freaked Out


Recommended Posts

When I took Parnate eons ago I dosed AM & 3PMish. Aprox 1 hr after AM pills I had an overwhelming urge to sleep. During the years I took it I never thought to take it at night but that would have prob helped as I could NEVER sleep at night on parnate....only during the day!!!

Parnate never helped my severe depression and I took 60 mg day. (wt.110 lbs). It did make me want to read all night. Getting off of it was a NIGHTMARE!!! Felt like death. After stopping I Gained lots of weight and had terrible cravings for sweets. Eventually lost the weight and stopped wanting to eat sugar out of the bowl 6mo to a yr later.!

Now I read that relief for TR-MDD only comes at a dose of 120mg Up to 140mg per day. I wonder....Would that have made a difference? Afraid to try again b/c of the dreadful time getting off of it. Any advice on high dose Parnate? (FDA say's 60 mg max)

Anyone get MOTIVATION on Parnate? OR...Help w/ Executive Function and everyday chores?

Thank You! gravity

BUMP....I really need your help w/ this question re/ high dose Parnate. Also the side effects you all experience on any dose. I need motivation and relief ASAP for TR-MDD that never lifts.

Thank's.... gravity

Link to comment
Share on other sites

I was on as much as 80mg/day Parnate, but was on 60mg/day most of the time. Even though I took half doses in the morning and late afternoon, it gave me some insomnia, but I still got enough sleep. When I took a half dose I got a bit of a rush, like after taking a caffeine pill. It unfortunately gave me orthostatic hypotension, but I never actually stumbled or fell. It also gave me sudden strong urges to urinate. Not more frequently, just less predictably, if that makes any sense.

I think I had better ability to concentrate and more motivation to exercise. No sexual dysfunction either. Basically I liked it better than the tricyclic I'm on right now.

Link to comment
Share on other sites

  • 2 years later...

I find that after 1 hour of taking it, I feel it working, like I feel like I'm taking a stimulant along with it. Sometimes that makes my anxiety worse because I am on a low dosage 20mg, and from what I read it's 30mg for it to work. When I did take it at night I would have major insomnia and barely sleep for more than 1 or 2 hours. Some people take it at night and have no problems.

Just curious what other side effects have you had from taking Parnate? 

Link to comment
Share on other sites

  • 1 month later...
9 hours ago, graycoyote said:

I have been taking  Marplan for many years now.  I'm going thru a multitude is stress right now. The doc is adding Rexulti has anyone been on it?

My friend is on that and it works for her.....good luck!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...